MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 5; HIP CEMENTLESS STEM
Catalog Number 01.18.405
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2021: lot 1908269: (b)(4) items manufactured and released on 04-mar-2020.Expiration date: 2025-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
When the patient was being moved after the primary hip surgery and was getting up from a sitting position, the patient sustained a fracture and subsided stem.The fracture caused the subsided stem.The surgeon decided to revise the stem, head, and liner 4 days after primary.The surgery was completed successfully.

Brand Name
AMISTEM-P STD STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11700207
Report Number3005180920-2021-00314
Device Sequence Number3500113
Product Code LZO
UDI-Device Identifier07630040720045
UDI-Public07630040720045
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Catalogue Number01.18.405
Device Lot Number1908269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;